RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 94, Number 1, Pages 173–175 (Mi tmf2000)  

Solution of quantum Derrida model

D. B. Saakyan


Abstract: The Derrida model in a transverse magnetic field is considered. The conditions for occurrence of a ferromagnetic phase are found.

Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 94:1, 123–125

Bibliographic databases:

Received: 22.04.1992

Citation: D. B. Saakyan, “Solution of quantum Derrida model”, TMF, 94:1 (1993), 173–175; Theoret. and Math. Phys., 94:1 (1993), 123–125

Citation in format AMSBIB
\Bibitem{Saa93}
\by D.~B.~Saakyan
\paper Solution of quantum Derrida model
\jour TMF
\yr 1993
\vol 94
\issue 1
\pages 173--175
\mathnet{http://mi.mathnet.ru/tmf2000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226439}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 94
\issue 1
\pages 123--125
\crossref{https://doi.org/10.1007/BF01017004}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LX39300015}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2000
  • http://mi.mathnet.ru/eng/tmf/v94/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:139
    Full text:59
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019